# SDR GAIA02019OP

- Difficulty date: February 23, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1801 - FWA-MCO - ON APPROACH TO MCO, THE OUTBOARD FLAPS ASYMMENTRIED LESS THAN 2 DEGREES.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED AT MCO WITHOUT FURTHER DIFFICULTIES.  FOUND THE OUTBOARD FLAP POSITION INDICATOR STICKING.  REMOVED AND REPLACED THE OUTBOARD FLAP POSITIOIN INDICATOR.  CYCLED FLAPS NUMEROUS TIMES AND OPERATIONLLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
